# SDR SWAA2018032620656

- Difficulty date: March 20, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,528 hours, 16,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT LENS CRACKED AFT WING POSITION.  R & R THE LENS IAW AMM.
